# SDR AALA202211011230

- Difficulty date: October 25, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737
- Aircraft serial: 29506
- Aircraft time: 61,892 hours, 25,337 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT FLOOR SUPPORT ANGLE LOCATED AT BS 794 AND RBL 13.84. REPAIRED PER SRM 53-00-53-2R-3.
